# SDR ASOA201703233053

- Difficulty date: March 23, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 33,361 hours, 26,335 cycles
- System (JASC): 5240 · Service Doors
- Part: Channel
- Part number: 14522178605
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER CHANNEL CORRODED. THE CHANNEL WAS REPLACED IAW SRM 51-40-02.
